MathSciNet Relay Station
MathSciNet bibliographic data
MR1827856 (2002b:14073) 14P10 (12D10 44A60)
Marshall, M. Extending the Archimedean Positivstellensatz to the non-compact case. Canad. Math. Bull. 44 (2001), no. 2, 223–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement